skip to main content
Refinado por: Nome da Publicação: Discrete and continuous dynamical systems. Series A remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Continuity of global attractors for a class of non local evolution equations

Antonio Luiz Pereira Severino Horácio da Silva

Discrete and Continuous Dynamical Systems. Series A Springfield v. 26, n. 3, p. 1073-1100, 2010

Springfield American Institute of Mathematical Sciences 2010

Localização: IME - Inst. Matemática e Estatística    (PROD-2171121 )(Acessar)

2
Material Type:
Artigo
Adicionar ao Meu Espaço

On the uniqueness of probability measure solutions to Liouville's equation of Hamiltonian PDEs

Ammari, Zied ; Liard, Quentin Liard, Quentin (Editor)

Discrete and Continuous Dynamical Systems - Series A, 2018, Vol.38(2), pp.723-748 [Periódico revisado por pares]

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até

Buscando em bases de dados remotas. Favor aguardar.